# SDR 2020FA0000557

- Difficulty date: December 19, 2020
- Submitted: December 19, 2020
- Operation: General aviation
- Aircraft: N597QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0156
- Aircraft time: 1,978 hours, 1,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Le
- Part time: 1,978 hours, 1,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN 6922520-6 HAS 3 OVERSIZED HOLES.  TEXTRON AVIATION ENGINEERING MEMO DQ28282 DATED DEC. 19, 2020.
